advertisement
Question
Posted by: Ray | 2008/10/19

IBS

Thanks for recent response. Just wanted to know if the natural probiotics can be used in conjunction with the gp - prescribed tabs fro ibs ? Also can ibs make you feel nauseous and tired as well as the usual bloating, gas etc?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ray

Thank you for visiting health24.com.

I confirm that you can use the natural probiotics in conjunction with the prescribed medication. The IBS can indeed caused the symptoms mentioned.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ray | 2008/10/20

Thanks

Reply to Ray
Posted by: Gym Bunny | 2008/10/19

IBS can make you feel all that and more.

I have found that many people are set of by different food elements. You need to find yours.

Wheat, dairy, meat, cheeses, are main issues. In my case, bananas and avo set my IBS off with a bang.

I have severe IBS but dont take medication. I dont want to be a pill popper for the rest of my life, so I manage mine by gym (reduces stress) and eating right.

Reply to Gym Bunny

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement